# SDR DALA2025042403227

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 6,686 hours, 2,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AROUND THE FORWARD PASSENGER DOOR SCUFF PLATE ATTACH FASTENER HOLES 6OL, 8OL . SUMMARY SEE NR FOR ADDITIONAL INFORMATION 038-0001:5331-01297- 01A/001 00181 REPAIRED PER PRI 625637-14 REV 0, PRI 625637-14 REV 1, PRI 625637-14 REV 2, AND FINAL ER/A 625637-14 REV ORIGINAL SECTION I. (LP# 0924338)
